# SDR CALA2014080691735

- Difficulty date: July 31, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 57,387 hours, 23,164 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT FOUND ON ARRIVAL ON RT FUSELAGE, 1 FT ABOVE UPPER WINDOW LINE & 7 WINDOWS FT OF OVERWING EXIT.  DENT WAS OUT OF LIMITS IAW SRM 53-41-11.  FABRICATED REPAIR DOUBLER 7 INSTALLED IAW SRM 53-00-11.
